# SDR HA42005F00000

- Difficulty date: August 28, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N1565B
- Make and model: Hughes 269C1
- Aircraft serial: 0202
- Engine: Lyc HIO360*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 269A475511
- Condition: Broken
- Location: Pax Door
- Part time: 292 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DOOR PIN PORTION OF THE HINGE, WHICH IS RESPONSIBLE RETAINING THE DOOR, BROKE.  THIS LEAVES THE DOOR CONNECTED AT ONLY 1 POINT AND AN IN-FLIGHT FAILURE COULD POTENTIALLY ALLOW THE DOOR SEPARATE FROM THE AIRCRAFT.  (K)
